Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 34, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 25, 2019, 2:14 AM CDT for Union Parish, Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2019, 2:14 AM CDT (07:14 UTC)
- Expired
- Apr 25, 2019, 2:45 AM CDT
- In force
- 31 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Union Parish, LA
The radar
The Shreveport radar (KSHV), 163 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:30 AM CDT | TSTM WND DMG | 5 Se Marion, LA | NUMEROUS TREES DOWN IN THE LINVILLE COMMUNITY. TREES DOWN ON HOMES, WITH A RESIDENT TRAPPED IN THEIR HOME. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 7.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
934
WFUS54 KSHV 250714
TORSHV
LAC111-250800-
/O.NEW.KSHV.TO.W.0034.190425T0714Z-190425T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
214 AM CDT Thu Apr 25 2019
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Eastern Union Parish in north central Louisiana...
* Until 300 AM CDT.
* At 214 AM CDT, a severe thunderstorm capable of producing a
tornado was located 5 miles south of Farmerville, or 16 miles
northwest of Claiborne, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. Around 2 am, damage was
reported across Ruston including the Louisiana Tech
campus from a likely tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
eastern Union Parish, including the following locations... Marion,
Bayou D Arbonne Lake, Spencer, Linville, Haile and Rocky Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3276 9206 3274 9206 3261 9236 3266 9242
3267 9242 3275 9254 3301 9207 3298 9208
3297 9207 3297 9208 3292 9207 3292 9208
3287 9208 3284 9206 3283 9207 3280 9205
TIME...MOT...LOC 0712Z 241DEG 37KT 3271 9241
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
152 follow-up statements
700
WWUS54 KSHV 250738
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
238 AM CDT Thu Apr 25 2019
LAC111-250800-
/O.CON.KSHV.TO.W.0034.000000T0000Z-190425T0800Z/
Union LA-
238 AM CDT Thu Apr 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHEASTERN UNION PARISH...
At 238 AM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles south of Huttig, or near the Haile community,
moving northeast at 50 mph. Damage has been reported near Downsville
with this storm.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marion and Haile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3282 9215 3291 9224 3301 9207 3298 9208
3297 9207 3297 9208 3292 9207 3292 9208
3287 9208 3285 9207
TIME...MOT...LOC 0737Z 246DEG 46KT 3288 9211
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
15343
WWUS54 KSHV 250745
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
245 AM CDT Thu Apr 25 2019
LAC111-250755-
/O.CAN.KSHV.TO.W.0034.000000T0000Z-190425T0800Z/
Union LA-
245 AM CDT Thu Apr 25 2019
...THE TORNADO WARNING FOR NORTHEASTERN UNION PARISH IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, heavy rainfall
is possible with these thunderstorms.
A Tornado Watch remains in effect until 600 AM CDT for north central
Louisiana.
LAT...LON 3282 9215 3291 9224 3301 9207 3298 9208
3297 9207 3297 9208 3292 9207 3292 9208
3287 9208 3285 9207
TIME...MOT...LOC 0743Z 241DEG 37KT 3292 9202
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 12:22 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 25, 12:22 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1222 AM CDT Thu Apr 25 2019 .SHORT TERM.../Updated for Late Tonight/ Have updated the forecast to add the Tornado Watch for portions of Deep E TX and much of Ncntrl LA through 11Z. One lone and long lived supercell along the Desoto/Sabine Parish line which has produced an apparent tornado near San Augustine a short time ago continues to exhibit strong rotation, with additional convection strengthening to the SW over portions of Deep E TX as MUCape continues to steadily increase near and just N of the warm front from Lower Toledo Bend Country into Cntrl LA. Thus, the severe threat may increase overnight as the warm front continues to gradually mix N just ahead of the current convection. 15 && .AVIATION... A mix of MVFR/VFR cigs will be possible to start the TAF period, as convection continues to quickly spread E across much of N LA/S AR overnight. Have tempoed thunder in across the SHV/TXK/ELD/MLU terminals, with wind gusts possible at MLU as the convection continue to build NE and steadily strengthen. IFR cigs, gusty winds in excess of 35 kts, reduced vsbys, and extreme turbulence will be possible from the stronger convection, before exiting much of the area by 12Z. While VFR cigs may linger in wake of the convection early this morning, this should be short lived as IFR/low MVFR cigs redevelop and linger through at least mid-morning. Cigs should slowly improve to MVFR by mid to late morning, and eventually return to VFR by midday/early afternoon over E TX/extreme SW AR/NW LA, and by mid to late afternoon across Scntrl AR/Ncntrl LA. Sct -SHRA with isolated -TSRA will be possible again from mid morning through the afternoon across SW AR/portions of N LA, with VCSH mention at the TXK/ELD terminals only as low confidence precludes mention for the N LA terminals attm. Cigs should eventually begin to scatter out Thursday evening as drier air begins to advect SE into the region. SE winds 5-10kts early this morning ahead of the convection will become Lt/Vrb with the arrival of the convection, before eventually becoming W 10-15kts with higher gusts after 15Z. /15/ && .PREV DISCUSSION... /issued 1012 PM CDT Wed Apr 24 2019/ SHORT TERM.../Tonight/ Current MCS continues to steadily march E across E TX/SE OK/SW AR and into NW LA attm, ahead of the well-defined closed upper low that is gradually advancing E across Cntrl TX. Drier air aloft has begun to entrain NE across SE TX ahead of the low, with the mosaic radar imagery indicating an abrupt end to the convection across ECntrl TX. The latest mesoanalysis indicates that a warm front is beginning to mix N into portions of Deep E TX/Lower Toledo Bend Country into Cntrl LA, with MUCapes beginning to increase to 500-1000 J/Kg from Deep E TX into much of N LA/far Srn AR in advance of the current MCS. With the SSWrly LLJ increasing to 40-50kts overnight across this broadening instability axis, some uptick in the convection intensity will be possible, with isolated SVR convection mainly in the form of damaging winds/isolated tornadoes. It is interesting to note that the latest progs suggest that H700-500 lapse rates do increase a bit in wake of the advancing convection, which could be advected in to help amplify this convection a bit late over Ncntrl LA. Locally heavy rainfall will also be possible as what has been observed this evening over portions of E TX, near a remnant MCV that has yielded widespread rainfall totals of 3-5+ inches from NW Gregg/SW Upshur across much of Smith Counties, and even 6.50+ inches in far Ern Henderson County along the Wrn shore of Lake Palestine. However, given the progression of the ongoing convection now, believe that any flooding will be localized as the dry slotting will help to erode this convection from W to E after 06Z, exiting all but the far ESE zones of Ncntrl LA by 12Z. Have updated the forecast to raise pops to high end categorical areawide, although tapered pops to chance/slight chance through 06Z across the Ern sections of Ncntrl LA. Did make some minor adjustments to min temps, with the rain cooled air expected to help cool temps into the lower 60s across much of E TX/SE OK/SW AR/extreme NW LA. Otherwise, the remainder of the forecast is in good shape. Zone update already out...grids will be available shortly. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 63 74 58 78 / 100 60 10 0 MLU 67 78 59 77 / 100 70 20 0 DEQ 60 74 52 77 / 100 80 10 0 TXK 61 73 55 76 / 100 70 10 0 ELD 64 74 56 77 / 100 70 10 0 TYR 60 75 56 77 / 100 50 10 0 GGG 62 76 56 77 / 100 50 10 0 LFK 63 77 59 80 / 100 30 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Apr 24, 12:29 PM CDT, 13 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1229 PM CDT Wed Apr 24 2019 LAZ010-011-017-018-TXZ149>153-165>167-251730- De Soto-Red River-Sabine-Natchitoches-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 1229 PM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for portions of northwest Louisiana, east Texas, and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will begin to increase across the area later this Wednesday afternoon and evening, and may continue through the wee hours of Thursday morning. Damaging wind gusts and possibly an isolated tornado can be expected from stronger storms, mainly through this Wednesday evening. Locally heavy rainfall is also possible in storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will begin to diminish during the daytime Thursday. Additional showers and thunderstorms will begin to return to the region beginning on Tuesday of next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters may be needed this afternoon through the overnight hours. LAZ001>006-012>014-019>022-TXZ124>126-136>138-251730- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-Bienville-Jackson- Ouachita-Winn-Grant-Caldwell-La Salle-Wood-Upshur-Marion-Smith- Gregg-Harrison- 1229 PM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will begin to increase across the area this Wednesday afternoon and evening, and may continue through the wee hours of Thursday morning. Strong to damaging wind gusts can be expected from stronger storms, mainly through Wednesday evening. Locally heavy rainfall is also possible in storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will begin to diminish during the daytime Thursday. Additional showers and thunderstorms will begin to return to the region beginning on Tuesday of next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters may be required for this Wednesday afternoon into the early hours of Thursday morning. ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-251730- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass- 1229 PM CDT Wed Apr 24 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, southeast Oklahoma, and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms are expected to increase during the afternoon and evening hours and possibly continue through the overnight hours. Strong gusty wind and brief locally heavy rainfall may occur in stronger storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will begin to diminish during the daytime Thursday. Widely scattered showers and thunderstorms will be possible over the weekend, by late this upcoming weekend. Additional showers and thunderstorms will begin to return to the region beginning on Tuesday of next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters are not anticipated at this time for this Wednesday afternoon through Thursday morning.
In the hours before
Special weather statement, Apr 24, 9:29 PM CDT, 4 hours 45 minutes before
Special Weather Statement National Weather Service Shreveport LA 929 PM CDT Wed Apr 24 2019 TXZ136-149-150-250315- Smith TX-Cherokee TX-Rusk TX- 929 PM CDT Wed Apr 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WEST CENTRAL RUSK AND NORTHERN CHEROKEE COUNTIES UNTIL 1015 PM CDT... At 928 PM CDT, Doppler radar was tracking a strong thunderstorm near Maydelle, or near Jacksonville, moving northeast at 40 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp, Ponta, Joinerville, Mixon, Turnertown, Maydelle, New Summerfield, Gallatin, Concord and Brachfield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3174 9526 3191 9543 3230 9498 3209 9475 TIME...MOT...LOC 0228Z 226DEG 37KT 3187 9527 19
Special weather statement, Apr 24, 10:46 PM CDT, 3 hours 28 minutes before
Special Weather Statement National Weather Service Shreveport LA 1046 PM CDT Wed Apr 24 2019 TXZ152-153-165>167-250430- Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX- 1046 PM CDT Wed Apr 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NACOGDOCHES...SOUTH CENTRAL SHELBY...CENTRAL ANGELINA...SAN AUGUSTINE AND NORTHWESTERN SABINE COUNTIES UNTIL 1130 PM CDT... At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm over Etoile, or 18 miles east of Lufkin, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... San Augustine, Macune, Etoile, Bland Lake, Neuville, Rosevine, Chireno, Broaddus, Bronson, Denning, Calgary and Chinaquapin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3121 9450 3145 9463 3172 9405 3137 9388 TIME...MOT...LOC 0346Z 249DEG 26KT 3137 9441 19
Local storm report, Apr 24, 11:41 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1141 PM CDT WED APR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM FLASH FLOOD 7 WSW WINONA 32.45N 95.28W
04/24/2019 SMITH TX BROADCAST MEDIA
FM ROAD 14 AT INTERSTATE 20 CLOSED DUE TO
FLOODED ROADWAY.
&&
20Local storm report, Apr 24, 11:51 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CDT WED APR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TORNADO 1 WNW SAN AUGUSTINE 31.53N 94.13W
04/24/2019 SAN AUGUSTINE TX PUBLIC
SOCIAL MEDIA REPORTS OF DAMAGE AT THE
INTERSECTION OF US HWY 96 AND TEXAS STATE
HWY 21 IN SAN AUGUSTINE.
&&
20Local storm report, Apr 25, 1:37 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND DMG 2 SSE CASTOR 32.23N 93.15W
04/25/2019 BIENVILLE LA LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS SNAPPED POWER
POLE ON HWY 153.
&&
20Local storm report, Apr 25, 2:13 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 AM CDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TORNADO RUSTON 32.53N 92.64W
04/25/2019 LINCOLN LA TRAINED SPOTTER
TRAINED SPOTTERS AND LAW ENFORCEMENT CONFIRM
DAMAGE AROUND LOUISIANA TECH UNIVERSITY AND
OTHER PORTIONS OF THE CITY. TRAIN SPOTTER
SAW POSSIBLE TORNADO ON TECH DRIVE NEAR THE
CAMPUS.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 11:26 PM CDT | Tornado Warning | SHV | Sabine | 34 min |
| Apr 24, 11:55 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 50 min |
| Apr 25, 12:11 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 28 min |
| Apr 25, 12:32 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 43 min |
| Apr 25, 12:36 AM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 39 min |
| Apr 25, 12:37 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 38 min |
| Apr 25, 1:01 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 44 min |
| Apr 25, 1:12 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Sabine, Winn | 63 min |
| Apr 25, 1:37 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 38 min |
| Apr 25, 1:55 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 50 min |
| Apr 25, 2:49 AM CDT | Special Weather Statement | SHV | LaSalle | 41 min |
| Apr 25, 3:02 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 43 min |
| Apr 25, 3:10 AM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 37 min |
| Apr 25, 3:11 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 7 more | 13 hr |
| Apr 25, 3:59 AM CDT | Special Weather Statement | SHV | Natchitoches | 46 min |
| Apr 25, 4:11 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 49 min |
| Apr 25, 4:47 AM CDT | Special Weather Statement | SHV | Ouachita, Winn | 43 min |
| Apr 25, 5:04 AM CDT | Special Weather Statement | SHV | Grant | 41 min |
| Apr 25, 5:27 AM CDT | Severe Thunderstorm Warning | SHV | Grant | 36 min |
| Apr 25, 5:48 AM CDT | Severe Thunderstorm Warning | SHV | LaSalle | 42 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.